# SDR ASAA2023071143974

- Difficulty date: July 11, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,281 hours, 386 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1725616
- Part serial: AAV5001259
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,311 hours, 394 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE DRIVE LIGHT NOT ILLUMINATED WITH ENGINE NOT RUNNING. GROUNDED - YES. (RESOLVED ON W/O: 1960703 TASKCARD: N/R-00003 ) REVERSED CONFIGURATION CHANGES OF MEL 24-11-01 FOR THE #2 IDG. REPLACED LAMPS IN #2 GEN DRIVE LIGHT AND #2 GEN OFF BUS LIGHT. CONFIRMED #2 GEN DRIVE LIGHT WORKS WITH PTT AND LIGHTS TEST, BUT STILL NOT ILLUMINATED WITH ENGINE NOT RUNNING. PERFORMED IFIM 24-11-00-810-804, ACCESSED CONNECTOR P103 FROM IDG DOOR, PINS 5-6 OF IDG READ OPEN REF WDM 24-11-21. REQUIRES #2 IDG CHANGE. CDANCIK 56558 07/13/2023REPLACED IDG ON #2 ENG REF AMM 24-11-11, OPS & LEAK CHECK GOODPLACARDS REMOVED, SEAMC JOE NOTIFIED. THIS CLEARS MEL.
